Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 6, NWS Melbourne, FL

January 15, 2015

NWS Melbourne, FL issued this small craft advisory at Jan 15, 2015, 4:40 AM EST. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Jan 15, 2015, 4:40 AM EST (09:40 UTC)
Expired
Jan 16, 2015, 10:00 PM EST
In force
41 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

178 
WHUS72 KMLB 150940
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
440 AM EST THU JAN 15 2015

AMZ570-572-161000-
/O.CAN.KMLB.SW.Y.0003.000000T0000Z-150115T2100Z/
/O.NEW.KMLB.SC.Y.0006.150115T0940Z-150116T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
440 AM EST THU JAN 15 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST FRIDAY.


* WINDS AND SEAS...NORTH WINDS 15 TO 20 KNOTS EARLY THIS MORNING
  WILL DIMINISH SOME BY AFTERNOON...BUT ANOTHER SURGE IN NORTHWEST
  TO NORTH WINDS WILL OCCUR TONIGHT INTO FRIDAY. SEAS WILL STAY 5
  TO 7 FEET TODAY THEN BUILD THROUGH FRIDAY TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-151500-
/O.NEW.KMLB.SC.Y.0006.150115T0940Z-150115T1500Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
440 AM EST THU JAN 15 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING.

* WINDS AND SEAS...NORTHERLY WINDS 15 TO 20 KNOTS WILL DIMINISH TO
  AROUND 10 KNOTS THIS AFTERNOON...THEN INCREASE TO 15 TO 20 KNOTS
  TONIGHT. SEAS WILL BE AROUND 4 FEET CLOSE TO THE COAST AND 5 TO  7
  FEET 20 NAUTICAL MILES FROM SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
943 
WHUS72 KMLB 151524
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1024 AM EST THU JAN 15 2015

AMZ552-151630-
/O.EXP.KMLB.SC.Y.0006.000000T0000Z-150115T1500Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
1024 AM EST THU JAN 15 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

HOWEVER SMALL CRAFT SHOULD STILL EXERCISE CAUTION TODAY INTO
TONIGHT AS NORTHERLY WINDS PRODUCE SEAS UP TO 4 TO 6 FEET.

$$

AMZ570-572-160930-
/O.CON.KMLB.SC.Y.0006.000000T0000Z-150116T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
1024 AM EST THU JAN 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WINDS AND SEAS...NORTH WINDS WILL DIMINISH SOME BY AFTERNOON...
  BUT ANOTHER SURGE IN NORTHWEST TO NORTH WINDS UP TO 15 TO 20
  KNOTS WILL OCCUR TONIGHT INTO FRIDAY. SEAS WILL STAY 5 TO 7
  FEET TODAY THEN BUILD THROUGH FRIDAY TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
967 
WHUS72 KMLB 152048
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
348 PM EST THU JAN 15 2015

AMZ575-170000-
/O.EXB.KMLB.SC.Y.0006.150116T0900Z-150117T0000Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
348 PM EST THU JAN 15 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM EST FRIDAY.

* WINDS AND SEAS...ANOTHER SURGE IN NORTHWEST TO NORTH WINDS UP TO
  15 TO 20 KNOTS WILL OCCUR LATE TONIGHT INTO FRIDAY WITH SEAS UP
  TO 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-170000-
/O.EXT.KMLB.SC.Y.0006.000000T0000Z-150117T0000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
348 PM EST THU JAN 15 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST FRIDAY...

* WINDS AND SEAS...ANOTHER SURGE IN NORTHWEST TO NORTH WINDS UP TO
  15 TO 20 KNOTS WILL OCCUR TONIGHT INTO FRIDAY WITH SEAS UP TO 6
  TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
950 
WHUS72 KMLB 161511
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1011 AM EST FRI JAN 16 2015

AMZ570-572-575-170000-
/O.CON.KMLB.SC.Y.0006.000000T0000Z-150117T0000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1011 AM EST FRI JAN 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHWEST TO NORTH WINDS UP TO 15 TO 20 KNOTS
  WILL MAINTAIN SEAS UP TO 6 TO 7 FEET INTO EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
790 
WHUS72 KMLB 162009
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
309 PM EST FRI JAN 16 2015

AMZ570-572-575-170300-
/O.EXT.KMLB.SC.Y.0006.000000T0000Z-150117T0300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
309 PM EST FRI JAN 16 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHWEST TO NORTH WINDS UP TO 15 TO 20 KNOTS
  WILL PRODUCE CHOPPY SEAS UP TO 6 TO 7 FEET INTO LATE THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 15, 3:52 AM EST, 48 minutes earlier.

Area forecast discussion, Jan 15, 3:52 AM EST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
352 AM EST THU JAN 15 2015

.DISCUSSION...

...POOR TO HAZARDOUS BOATING CONDITIONS INTO FRI...

TODAY-TONIGHT...SHORTWAVE TROUGH OVER THE SOUTHERN PLAINS WILL
SCOOT ACROSS THE DEEP SOUTH. THIS FEATURE WILL BE MOVING WELL TO
THE NORTH OF FRONTAL BOUNDARY SITUATED IN THE CENTRAL/SOUTH GULF
OF MEXICO. THE GFS HAS BEEN CONSISTENT WITH SHOWING ANY SURFACE
REFLECTION ALONG THE FRONT WEAK AND SUPPRESSED SOUTH OF THE LOCAL
AREA. LARGE SCALE ASCENT AHEAD OF THE TROUGH ALOFT WILL BRING AREA
OF PRECIP ALONG GULF COAST AND NORTH FLORIDA. AREA FORECAST
SOUNDINGS SHOW CONSIDERABLE DRY LAYER IN THE MID LEVELS SO IT WILL
BE DIFFICULT FOR PRECIP TO REACH THE SURFACE. THE GFS SHOWS ONLY A
FEW HUNDREDTHS OF AN INCH OF RAINFALL AND HAVE UNDERCUT MOS POPS...
ESPECIALLY TONIGHT WHERE VALUES ARE 60-70 PERCENT ACROSS THE FAR
NORTH.

PERSISTENT STRATUS DECK COMBINED WITH CONSIDERABLE MID/HIGH LEVEL
CLOUDINESS WILL KEEP MAX TEMPS IN THE 60S FROM ORLANDO/CANAVERAL
NORTHWARD. FAR SOUTHERN SECTIONS MIGHT BE ABLE TO SQUEEZE OUT MID
70S.

FRI-FRI NIGHT...BOTH THE AXIS OF THE MID LEVEL TROUGH AND THE 250MB
JET MAX TO THE NORTH CLEAR FLORIDA DURING THE DAY. SMALL RAIN CHANCE
FOR SAINT LUCIE...MARTIN AND OKEECHOBEE COUNTIES DURING THE MORNING
THEN THE MOISTURE ASSOCIATED WITH THE SURFACE FRONT CLEARS THE
SOUTHERN FORECAST AREAS DURING THE AFTERNOON. HIGH PRESSURE OVER THE
GREAT LAKES REGION AND THE OHIO RIVER VALLEY STRETCHES TO THE
NORTHWEST GULF OF MEXICO AND EAST INTO FLORIDA. DRY COOLER NORTHERLY
FLOW BEGINS TO FILTER INTO CENTRAL FLORIDA OVERNIGHT FRI. HIGHS FRI
LOW 60S NORTHWEST OF INTERSTATE 4 AND ORLANDO TO THE UPPER 60S IN
SAINT LUCIE AND MARTIN COUNTIES WHERE THE COOLER DRIER AIR MASS HAS
NOT YET REACHED. FRI NIGHT AND SAT MORNING ON THE COOLER SIDE WITH
LOWS RANGING FROM THE LOWER 40S NORTH AND WEST OF INTERSTATE 4 TO
THE MID 40S ORLANDO AND DAYTONA TO THE UPPER 40S AND LOW 50S
SOUTHWARD TO LAKE OKEECHOBEE.

SAT-SUN..FLOW WEAKENS AND BECOMES ONSHORE BRIEFLY INTO SAT THEN
VEERS TO THE SOUTH THEN SOUTHWEST SUN AHEAD OF AN APPROACHING FRONT
THAT PUSHES THROUGH CENTRAL FLORIDA SUN NIGHT. TIME HEIGHT CROSS
SECTION(S) SHOW LIMITED MOISTURE ASSOCIATED WITH THE FRONT THEREFORE
RAIN CHANCES LOOK TO BE AROUND 20 PERCENT FOR OSCEOLA AND INDIAN
RIVER COUNTIES NORTH AND AROUND 10 PERCENT FOR THE SOUTHERN THREE
COUNTIES...OKEECHOBEE...SAINT LUCIE AND MARTIN...AS THE FRONT MOVES
THROUGH THEM SUN AFTERNOON. HIGHS IN THE 70S AND LOWS IN THE 50S SUN
MORNING AND A LITTLE COOLER MON MORNING BEHIND THE FRONT WITH LOWS
IN THE MID AND UPPER 40S INTERIOR AND NORTH TO THE LOW 50S SOUTH
BREVARD TO MARTIN.

MON-WED...HIGH PRESSURE WILL BE THE DOMINATE WEATHER FEATURE AS IT
STRETCHES WEST TO EAST ACROSS THE GULF OF MEXICO...FLORIDA AND INTO
THE WESTERN ATLANTIC. NO RAIN IN THE FORECAST WITH LIGHT WINDS AND
PARTLY CLOUDY SKIES. HIGHS IN THE 60S ON MON WARM INTO THE LOW AND
MID 70S WED. OVERNIGHT LOWS TUE MORNING IN THE MID AND UPPER 40S
AWAY FROM THE COAST...NORTH BREVARD AND COASTAL VOLUSIA TO THE LOW
50S ALONG THE COAST SOUTH BREVARD TO MARTIN. WED AND THU MORNING
LOWS SHOULD BE IN THE LOW AND MID 50S AWAY FROM THE COAST TO THE
UPPER 50S SOUTH BREVARD TO MARTIN COUNTY.

&&

.AVIATION...
EXTENSIVE MOSTLY IFR STRATUS DECK WILL CONTINUE INTO LATE MORNING
THOUGH A FEW COASTAL SPOTS HAVE OSCILLATED ABOVE FL010 AND A FEW
INTERIOR SITES HAVE BEEN BELOW FL005. FORECAST SOUNDINGS SHOW
CEILINGS LIFTING TO MVFR AND VFR BY THIS AFTERNOON WITH
DIMINISHING LOW LEVEL WINDS.

THERE IS A CHANCE FOR LIGHT RAIN LATE IN THE DAY AND INTO THE
EVENING. BY LATE TONIGHT LOW LEVEL WINDS WILL INCREASE AND SOME
MVFR-IFR CEILINGS ARE POSSIBLE ESPECIALLY KLEE-KSFB-KDAB.

&&

.MARINE...
TODAY-TONIGHT...COOL WEDGE THAT NOSED DOWN THE COAST IS STILL
PROVIDING A TIGHTENED GRADIENT ACROSS OUR NORTH/CENTRAL WATERS.
HIGH PRESSURE RIDGE COVERING THE DEEP SOUTH IS FORECAST TO WEAKEN
AND THE GFS SHOWS A SIGNIFICANT DECREASE IN WINDS BY AFTERNOON.
THE NAM IS SLOWER TO SHOW THIS DECREASE AND HAVE SHADED WIND
FIELDS TOWARDS THAT MODEL. THIS WILL REQUIRE AN ADVISORY IN THE
OFFSHORE NORTH TWO ZONES AND EXERCISE CAUTION ELSEWHERE. AFTER
THE LATE DAY EASING IN THE PRESSURE GRADIENT...IT WILL TIGHTEN
BACK UP TONIGHT AS HIGH PRESSURE RIDGE NOSES BACK TOWARDS THE
REGION. THEREFORE EXPECT ADVISORY CONDITIONS TO CONTINUE IN THE
OFFSHORE NORTHERN TWO ZONES.

FRI...HAZARDOUS CONDITIONS ON THE COASTAL WATERS AND INLAND WATERS.
BRIEF NORTHERLY WIND SURGE BEHIND THE FRONT WITH WINDS 15 TO 20
KNOTS BUILDS SEAS TO 7 FEET IN THE GULF STREAM. THE FRESH NORTHERLY
WIND WILL ALSO MAKE IT CHOPPY ON THE INTRACOASTAL AND INLAND WATERS
ESPECIALLY THOSE WITH NORTH EXPOSURES.

SAT-MON...ONSHORE WINDS SAT BECOME SOUTH THEN SOUTHWEST SAT AS A
FRONT APPROACHES THE AREA. WINDS SHIFT TO THE WEST THEN NORTHWEST
SUN AS THE FRONT CLEARS THE AREAS. ANOTHER BRIEF 15 TO 20 KNOT
NORTHWEST TO NORTH WIND SURGE OVERNIGHT SUN AND MON AS HIGH PRESSURE
BUILDS OVER THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  63  46  61  43 /  40  50  10   0
MCO  68  53  64  46 /  20  30  10   0
MLB  70  53  64  51 /  20  30  10  10
VRB  73  56  66  50 /  20  30  20  10
LEE  63  47  63  42 /  30  40  10   0
SFB  65  49  62  45 /  30  40  10   0
ORL  67  51  63  45 /  20  30  10   0
FPR  74  57  67  50 /  10  30  20  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR COASTAL
     WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
     OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 4 PM EST FRIDAY FOR WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
     INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM...LASCODY
LONG TERM....WIMMER
Hazardous weather outlook, Jan 14, 8:38 PM EST, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
838 PM EST WED JAN 14 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-151000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
838 PM EST WED JAN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.WIND AND SEA IMPACT...
POOR TO HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH
TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ATLANTIC
WATERS ADJACENT TO VOLUSIA AND BREVARD COUNTIES OUT TO 60 NM WHERE
NORTH WINDS AROUND 20 KNOTS WILL PRODUCE STEEP WAVES OF 6 TO 8
FEET. SMALL CRAFT SHOULD EXERCISE CAUTION SOUTH OF SEBASTIAN
INLET FOR NORTH WINDS 15 TO 20 KNOTS AND SEAS UP TO 6 FEET.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
ANOTHER NORTHERLY WIND SURGE IS FORECAST THURSDAY NIGHT THROUGH
FRIDAY...RESULTING IN HAZARDOUS BOATING CONDITIONS...PARTICULARLY
IN THE GULF STREAM. THE SURF ZONE WILL CONTINUE TO BE ROUGH WITH
DANGEROUS CURRENTS THROUGH THE END OF THE WEEK. THE LONGSHORE
CURRENT SHOULD DOMINATE THROUGH FRIDAY AND THEN RIP CURRENTS
WILL BECOME MORE OF A THREAT OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

KELLY

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.